# SDR 05FDEA01669

- Difficulty date: June 23, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 44,179 hours, 10,267 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARC4009
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WHILE ACCOMPLISHING EA NR 1-5750-87541, OUTBOARD FLAP INBOARD HINGE SUPPORT FITTING FOUND CRACKED.   REMOVED AND REPLACED PER AMM 27-50-30-4.  FLAP RIGGING CARRIED OUT PER AMM 27-50-30-5.
